Archive for Mathematical Logic:1-13 (forthcoming)

Authors
Valentina Harizanov
George Washington University
Abstract
We establish that the isomorphism problem for the classes of computable nilpotent rings, distributive lattices, nilpotent groups, and nilpotent semigroups is \-complete, which is as complicated as possible. The method we use is based on uniform effective interpretations of computable binary relations into computable structures from the corresponding algebraic classes.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1007/s00153-021-00811-5
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,214
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Isomorphism Problem for Classes of Computable Fields.Wesley Calvert - 2004 - Archive for Mathematical Logic 43 (3):327-336.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

The Isomorphism Problem for Classes of Computable Fields.Wesley Calvert - 2004 - Archive for Mathematical Logic 43 (3):327-336.
Classifications of Computable Structures.Karen Lange, Russell Miller & Rebecca M. Steiner - 2018 - Notre Dame Journal of Formal Logic 59 (1):35-59.
Index Sets for Some Classes of Structures.Ekaterina B. Fokina - 2009 - Annals of Pure and Applied Logic 157 (2-3):139-147.
Effective Algebraicity.Rebecca M. Steiner - 2013 - Archive for Mathematical Logic 52 (1-2):91-112.
Strange Structures From Computable Model Theory.Howard Becker - 2017 - Notre Dame Journal of Formal Logic 58 (1):97-105.
Isomorphism of Homogeneous Structures.John D. Clemens - 2009 - Notre Dame Journal of Formal Logic 50 (1):1-22.
Finite Computable Dimension Does Not Relativize.Charles F. D. McCoy - 2002 - Archive for Mathematical Logic 41 (4):309-320.

Analytics

Added to PP index
2022-01-21

Total views
0

Recent downloads (6 months)
0

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes